A translation of Problemy Peredachi Informatsii

previous Volume 50, Number 4, October–December, 2014 next
Back to contents page

CONTENTS                   Powered by MathJax

Successive Cancellation Decoding of Reed–Solomon Codes   [View Abstract]
P. V. Trifonov
pp. 303–312

Optimal Almost Equisymbol Codes Based on Difference Matrices   [View Abstract]
L. A. Bassalygo and V. A. Zinoviev
pp. 313–319

Upper Bounds on the Smallest Size of a Complete Arc in $PG(2,q)$ under a Certain Probabilistic Conjecture   [View Abstract]
D. Bartoli, A. A. Davydov, G. Faina, A. A. Kreshchuk, S. Marcugini, and F. Pambianco
pp. 320–339

Minimum Number of Edges in a Hypergraph Guaranteeing a Perfect Fractional Matching and the MMS Conjecture   [View Abstract]
V. M. Blinovsky
pp. 340–349

Interlacing and Smoothing: Combinatorial Aspects   [View Abstract]
M. L. Blank
pp. 350–363

On the Number of $1$-Factorizations of a Complete Graph   [View Abstract]
D. V. Zinoviev
pp. 364–370

Gaussian Ornstein–Uhlenbeck and Bogoliubov Processes: Asymptotics of Small Deviations for $L^p$-Functionals, $0\lt p\lt\infty$   [View Abstract]
V. R. Fatalov
pp. 371–389

Universal Coding for Memoryless Sources with Countably Infinite Alphabets   [View Abstract]
B. D. Kudryashov and A. V. Porov
pp. 390–399